# SDR DALA13015073215

- Difficulty date: April 7, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: 38 Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER SPLICE, AFT CARGO BAY STR 38R, FR 51   (L=0.026", W=0.017" AND D=0.003") WC 5320-5010.  REPLACED STRINGER SPLICE LOC STR 38R AT LEVEL OF FR 51 AFT CARGO COMP IAW SRM 51-72-11.
